# SDR DLM88101196

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 61,417 hours, 47,970 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED OPERATION 8959AD.  PERFORMED TEMPORARY REPAIR PER DWG SR09550028-NOTE 42.  HFEC RE-INSPECT PWR DWG EVERY 500 CYCLES.  MTC PERFORMED ON LOG PAGES J293326002 AND J293326005.
